PhilSci Archive

Sankey, Scientific Realism and the Rationality of Science

Ambrosio, Chiara (2009) Sankey, Scientific Realism and the Rationality of Science. THEORIA. An International Journal for Theory, History and Foundations of Science, 24 (3). pp. 370-372. ISSN 2171-679X

[img]
Preview
PDF
707-1068-1-PB.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (125kB)

Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Ambrosio, Chiarac.ambrosio@ucl.ac.uk
Additional Information: ISSN: 0495-4548 (print)
Depositing User: Users 15304 not found.
Date Deposited: 24 Feb 2014 22:45
Last Modified: 11 Mar 2014 20:54
Item ID: 10361
Journal or Publication Title: THEORIA. An International Journal for Theory, History and Foundations of Science
Publisher: Euskal Herriko Unibertsitatea / Universidad del País Vasco
Official URL: http://www.ehu.es/ojs/index.php/THEORIA/article/vi...
DOI or Unique Handle: https://doi.org/10.1387/theoria.707
Date: 2009
Page Range: pp. 370-372
Volume: 24
Number: 3
ISSN: 2171-679X
URI: https://philsci-archive-dev.library.pitt.edu/id/eprint/10361

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Altmetric.com

Actions (login required)

View Item View Item